Some Properties of the Circular Waveguide with Azimuthally Magnetized Ferrite


Георгиев, Георги (1990) Some Properties of the Circular Waveguide with Azimuthally Magnetized Ferrite J. Appl. Phys., Vol. 67, No. 10, pp. 6529-6537, May 1990. DOI: 10.1063/1.345130 https://www.scopus.com/inward/record.uri?eid=2-s2.0-36549100870&doi=10.1063%2f1.345130&partnerID=40&md5=a438db46ff2c93e8b1a3db76a9072348


 An analysis of normal TE0n modes in an azimuthally magnetized coaxial ferrite waveguide is presented. The characteristic equation of the structure, derived by complex Kummer and Tricomi confluent hypergeometric functions, is solved numerically, using specially compiled tables of wave functions. Families of theoretically calculated waveguide's nonreciprocal phase curves, shown in normalized form, allow to study the influence of ferrite and geometry parameters on differential phase shift produced.
  Статия
 interdisciplinary physics, theory of waveguides, microwave ferrites


Природни науки, математика и информатика

Natural sciences, mathematics and informatics

 Издадено
  3155
 Георги Георгиев

Научният архив поддържа инициативата за отворен достъп OAI 2.0 с начален адрес: http://da.uni-vt.bg/oai2/